MathSciNet Relay Station
MathSciNet bibliographic data
MR1262907 58G32
Fang, Shizan Inégalité du type de Poincaré sur l'espace des chemins riemanniens. (French) [Poincaré-type inequality on a Riemannian path space] C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 3, 257–260.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement